# SDR DALA1116256714

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 36,037 hours, 13,081 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE EMERGENCY EXIT LIGHT AT DOOR 1R TO BE INOPERATIVE.  A BLOWN FUSE (F1 ON POWER SUPPLY M731) WAS IDENTIFIED AND THE POWER SUPPLY WAS  REPLACED.  AFTER REPLACEMENT OF POWER SUPPLY ENTIRE FIRST    CLASS AISLE EMERGENCY LIGHTS WENT INOPERATIVE DUE TO A WIRE SHORTED AT 3CD. REPAIRED THE FAULTY WIRING IAW WDM AND LIGHTS NOW OPERATE NORMAL.
